×

Found 5,887 Documents (Results 1–100)

\(L^1\) convergence of Fourier transforms. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1526.42007

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 239-249 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the absolute convergence of double Fourier series of uniform almost periodic functions in a uniform metric. (English. Russian original) Zbl 1522.42006

Russ. Math. 67, No. 4, 56-65 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 3, 65-75 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the \(t \)-equivalence of generalized ordered sets. (English. Russian original) Zbl 1512.54028

Sib. Math. J. 64, No. 2, 424-430 (2023); translation from Sib. Mat. Zh. 64, No. 2, 441-448 (2023).
MSC:  54F05 54A25 54C35
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software